# SDR SWAA2023102302170

- Difficulty date: September 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT #5 STA 85.19 NOSE SKIN ACTUATOR RIB CRACK AT O/B SECOND FASTENER HOLE FROM AFT EDGE<[01] PERFORMED REPAIR ON LEADING EDGE SLAT #5 STA 85.19 NOSE SKIN ACTUATOR RIB IAW SRM 57-42-01-2R-8 REPAIR 8 FIG 202 SHEET 4.;[02] VERIFIED STEP 1
